I developed a rash on stomach about six months ago. Since then it has been around pretty much all the time. When I itch the rash it becomes red and watery. The skin is constantly dry and flaky in the area. I also occasionally have dry skin and itching directly below the head of my penis. I figured it would heal itself but this hasn't happened. My girlfriend of four years has not had any symptoms of an STD. Any help would be greatly appreciated.
I cannot confirm without examination,but it sounds like eczema.It is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema.
Wash the areas several times with fresh water and do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.
Hope it helps.Take care and pls do keep us posted on how you are doing.
have you ever been told you may have a nickel allergy? If by chance you do...the only thing that will relieve or make the rash go away is prescription ointment. my daughter suffers with dermatitis and nickel allergy. This is an annoying common problem in our house. she has a recurrent rash where the snap of her pants touch her skin. We have to use preventative (creative) measures to avoid the problem. Even have to refrain from some clothing due to metals in the materials.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.